Results 1 to 5 of 5
Like Tree5Likes
  • 1 Post By MyBestAttempt
  • 1 Post By zebra1961
  • 2 Post By MyBestAttempt
  • 1 Post By Catrina
Vicodin withdrawals.
  1. #1
    MyBestAttempt is offline New Member
    Join Date
    Jun 2015
    Posts
    10

    Default Vicodin withdrawals.

    Hello All. I've been talking 85-150 mg of Vic's a day for 7-8months. I have been through this before. Had 5 yrs clean then bounced in and out of active Use for 2 years. I am currently on day 3 of tapering. I'm down to 40 mg 4 x 10) per day for the 3rd day. I'm on a business trip so I have to finish this trip before cold turkey. I get home on Wednesday. When I, I'm going to try to stop. Told my wife before I left. She is really heart broken and pissed. I thought I would try the things that got me 5 years the 1st time and that was to reach out and ask for help. I am currently feeling pretty >>>>>> in between doses. I have never been able to taper before so not sure if I'll be as sick when I get back on Wednesday and quit or if tapering will help it now be as bad as the last time I tried. Thanks imadvance for support. Typing is hard while not feeling great.
    DravenDomnq likes this.

  2. #2
    DravenDomnq is offline Advanced Member
    Join Date
    Sep 2016
    Location
    Midwest
    Posts
    1,116

    Default

    Hey MyBestAttempt, welcome to the forums! You've found the right place to get support, lot of great people here!! I get that about tapering, always was a problem for me as well. One thing that really helped me finally make the jump was the Thomas Recipe Thread on here (I'm including a link for you). If you're not already on them then I'd avoid the benzos, but other than that there's a lot of great stuff on there that really helped me.

    Lots of hot baths/showers really helped, and make sure to keep yourself hydrated. Water, gatoraide and bananas or potassium supplements. It also helped and continues to help me to keep posting on my thread to get the thoughts out of my head, and to reach out to others when I need to. Regardless of what you decide to do, I wish you nothing but the very best! Also hope you have safe travels as well!!

    https://www.drugs.com/forum/featured...wal-35169.html

  3. #3
    zebra1961 is offline Member
    Join Date
    Jul 2016
    Posts
    156

    Default my best

    If you made it before that shows you will make it again!!! remember the five years were far better that serving drugs and being chained to them, You will be better in a couple weeks.DONT STAY ON THEM YOU GOT THIS.
    DravenDomnq likes this.

  4. #4
    MyBestAttempt is offline New Member
    Join Date
    Jun 2015
    Posts
    10

    Default

    Thanks for the quick replies. I'll be returning home Wednesday and I'm done. I think the 6-day fast taper hopes to help. Either way I've gotta be done. Just can't do it any more. 100 % consuming my thoughts and actions. Tapering sucks too but so far I've been able to stick to it. Off to bed and try to sleep
    DravenDomnq and Catrina like this.

  5. #5
    Catrina is offline Diamond Member
    Join Date
    Jan 2010
    Posts
    5,146

    Default

    Quote Originally Posted by MyBestAttempt View Post
    Thanks for the quick replies. I'll be returning home Wednesday and I'm done. I think the 6-day fast taper hopes to help. Either way I've gotta be done. Just can't do it any more. 100 % consuming my thoughts and actions. Tapering sucks too but so far I've been able to stick to it. Off to bed and try to sleep
    Welcome,

    People who are able to taper always amaze me. That is something that I have never been able to do. If they were there, I'd take them. In true addict mentality, I'd justify it by telling myself that I'd just finish up what I had and get on with it...until they were gone and then I'd start all over again. Any reduction that you've been able to make prior to jumping is a good thing. Regardless, you needed to get through your trip and you've planned "D Day". Wednesday will be a good day to start giving you three days plus the weekend to get through the worst of it. By Monday, you'll be feeling much better. Weak and tired but comfortable.

    Be sure to eat and it's important to drink as much as you can especially Gatorade, vitamin water or other products that will replenish your electrolytes. It's quite easy to become dehydrated and that will give you additional symptoms and make the ones that are almost inevitable worse. Immodium works for the steady trips to the bathroom. Use them as directed on the package. I used two heating pads set on low for my legs and lower back and they helped a lot. Hide the clocks because they'll only frustrate you because time seems to crawl. Spend time reading entire threads here and post, post post!! Whine, vent, whatever you want or need to do. Give your support to others and look for and find meeting schedules near you. In fact, on Wednesday before you really get into the thick of things, try to find an afternoon or early evening meeting and go That face to face support will give you a mental jump start.

    Good luck and keep posting here.

    Peace,

    Cat
    Lvg nghtmare likes this.

Similar Threads

  1. Vicodin withdrawals & taper off 120mgs a day.
    By MyBestAttempt in forum Pain Killer Addiction
    Replies: 3
    Last Post: 01-24-2017, 12:32 PM
  2. Replies: 49
    Last Post: 01-10-2017, 09:33 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22